Alert archive / Missouri / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 9, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Mar 1, 2007, 4:24 AM CST for Barry County, Missouri. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 1, 2007, 4:24 AM CST (10:24 UTC)
- Expired
- Mar 1, 2007, 5:00 AM CST
- In force
- 36 min
- Issued by
- NWS Springfield, MO
- Area
- Counties, with a storm outline in the text
County Barry County, MO
The radar
The Springfield radar (KSGF), 66 km from the middle of the area, began a volume at 10:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 1, 1:32 AM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 10.4 hours before the alert went out and 18 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 283 J/kg
- Mixed-layer CIN
- -105 J/kg
- Mixed-layer LCL
- 1189 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 148 m²/s²
- 0-3 km storm-relative helicity
- 243 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KSGF 011024
SVRSGF
MOC009-011100-
/O.NEW.KSGF.SV.W.0009.070301T1024Z-070301T1100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
424 AM CST THU MAR 1 2007
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BARRY COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 500 AM CST.
* AT 422 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM LOCATED NEAR EXETER...OR 6 MILES WEST OF
CASSVILLE...AND MOVING NORTHEAST AT 50 MPH. THIS STORM IS CAPABLE
OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
PURDY BY 430 AM CST.
THE TOWNS OF MCDOWELL...JENKINS AND MADRY ARE ALSO IN THE PATH OF
THIS SEVERE THUNDERSTORM.
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
LAT...LON 3680 9407 3650 9407 3650 9360 3682 9358
3682 9363 3692 9363
$$
GAGAN3 follow-up statements
000
WWUS53 KSGF 011029
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
430 AM CST THU MAR 1 2007
MOC009-011100-
/O.CON.KSGF.SV.W.0009.000000T0000Z-070301T1100Z/
BARRY MO-
430 AM CST THU MAR 1 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 AM CST
FOR BARRY COUNTY...
AT 427 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM LOCATED NEAR EXETER...OR NEAR CASSVILLE...AND
MOVING EAST AT 55 MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THE SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF BARRY
COUNTY...INCLUDING THE TOWN OF JENKINS.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
LAT...LON 3680 9407 3650 9407 3650 9360 3682 9358
3682 9363 3692 9363
$$
GAGAN000
WWUS53 KSGF 011053
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
454 AM CST THU MAR 1 2007
MOC009-011100-
/O.CON.KSGF.SV.W.0009.000000T0000Z-070301T1100Z/
BARRY MO-
454 AM CST THU MAR 1 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 AM CST
FOR EASTERN BARRY COUNTY...
AT 452 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS LOCATED ALONG A LINE EXTENDING FROM
JENKINS TO EAGLE ROCK...AND MOVING EAST AT 40 MPH. THESE STORMS ARE
CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS
OF 60 MPH.
SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF EASTERN
BARRY COUNTY...INCLUDING THE TOWNS OF GOLDEN AND SHELL KNOB.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
LAT...LON 3682 9369 3650 9385 3650 9360 3682 9358
3682 9363 3692 9363
$$
GAGAN000
WWUS53 KSGF 011101
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
501 AM CST THU MAR 1 2007
MOC009-011111-
/O.EXP.KSGF.SV.W.0009.000000T0000Z-070301T1100Z/
BARRY MO-
501 AM CST THU MAR 1 2007
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN BARRY COUNTY EXPIRES
AT 500 AM CST...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING IS EXITING THE WARNED AREA...
THUS THE WARNING IS BEING ALLOWED TO EXPIRE.
LAT...LON 3682 9369 3650 9385 3650 9360 3682 9358
3682 9363 3692 9363
$$
GAGANWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 1, 2:30 AM CST, 1 hour 54 minutes earlier.
Area forecast discussion, Mar 1, 2:30 AM CST, 1 hour 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 330 AM CDT TUE MAR 1 2007 .DISCUSSION... FORECAST CHALLENGES CONTINUE TO MAINLY REVOLVE AROUND THE POSSIBILITY OF EXCESSIVE RAINFALL AMOUNTS OVER THE NEXT 2-3 DAYS. AN UNUSUAL UPPER PATTERN REMAINS ON TAP FOR THE SOUTHERN PLAINS INTO THE MID AND LOWER MS VLY OVER THE NEXT 72 HRS. UPPER LOW MOVING INTO WESTERN OK WILL INCREASINGLY AFFECT THE AREA WEATHER TODAY AS IT CONTINUES TO SHIFT EAST. MOISTURE ADVECTION COMMENCED OVER THE WESTERN CWFA TODAY AS EXPECTED. THE 00Z KSGF SOUNDING...WHILE NOT OVERLY IMPRESSIVE MOISTUREWISE...DID SHOW CONSIDERABLE MOISTURE ADVECTION BELOW 600MB ON MONDAY..AND EXPECT THAT TREND TO CONTINUE. A COUPLE OF AREAS OF WEAK CONVECTION ROTATING AROUND THE UPPER LOW HAVE FLIRTED WITH OUR WESTERN COUNTIES SINCE LATE YESTERDAY AFTERNOON. EXPECT THAT SPOKES OF CONVECTION SHOULD ROTATE AROUND THE UPPER LOW...AND RAIN CHANCES SHOULD INCREASE AS WEAK UPPER LEVEL DIFFLUENCE SPREADS INTO THE WESTERN PORTIONS OF THE FORECAST AREA TODAY. WHILE CLOUD COVER WILL BE MORE ABUNDANT...CANT RULE OUT THE POSSIBILITY OF DIURNAL INSTABILITY TO HELP INCREASE RAIN COVERAGE AT TIMES OVER THE NEXT 2-3 DAYS. PRECIPITABLE WATER (PWATS) VALUES ARE PROGGED TO INCREASE TO AROUND 1.5-1.6 INCHES TODAY. GIVEN THE WEAK FLOW ALOFT AND THE POTENTIAL FOR RAINFALL EFFICIENT CONVECTION...THE POTENTIAL FOR HEAVY RAIN STILL EXISTS. ONE POTENTIALLY BIG PROBLEM WITH THE FORECAST: THE ONLY FEATURE THAT REALLY HAS THE POTENTIAL TO FOCUS CONVECTION/RAINFALL IS A COLD FRONT THAT EXTENDS FROM WESTERN IA TO NW KS. THE WRF PROGS THIS FRONT...OR AT LEAST THE PREFRONTAL TROUGH...TO MAKE IT TO NEAR OR JUST NORTH OF I-44 BY WED MORNING. I WOULD REALLY LIKE TO SEE STRONGER SYNOPTIC SCALE FEATURES WHERE I CAN HANG MY METEOROLOGICAL HAT. IN GENERAL...BASED ON UPPER DIFFLUENCE AND WHAT LOOKS TO BE A VERY MOIST ATMOSPHERE...HAVE THE HIGHEST RAIN CHANCES AND QPF OVER WESTERN MO INITIALLY TODAY AND TONIGHT THEN OVER MID MISSOURI WED AND WED NIGHT AS THE UPPER LOW SHIFTS EAST INTO SOUTHWEST MO. ANOTHER SHORTWAVE OFF THE SOUTHERN CA COAST WILL MOVE EAST THROUGH THE SW U.S. INTO NORTHERN TX/SOUTHERN OK BY THU MORNING...THEN LIFT NORTHEAST IN RESPONSE TO A MUCH STRONGER SYSTEM MOVING INTO THE WEST COAST. SO WE WILL A CONTINUATION OF AN UNUSUALLY MILD AND MOIST ATMOSPHERE. FINALLY RAIN CHANCES SHOULD DECREASE AS THE UPPER SHEAR AXIS MOVES JUST EAST OF THE REGION FRIDAY NIGHT. ALL-IN-ALL...WHILE WE HAVE HIGH RAIN CHANCES FOR ALMOST EVERY FORECAST PERIOD THROUGH FRIDAY...THE LACK OF ANY STRONG FOCUSING MECHANISM MAKES IT HARD TO PIN DOWN WHERE THE HEAVIEST RAINFALL MAY OCCUR...SINCE MESOSCALE PROCESSES WILL PLAY A BIG PART. FOR NOW...IN CONCERT WITH ICT/TUL HAVE RAISED A FLOOD WATCH FOR THE WESTERN PORTION OF THE CWA FOR LATE TODAY THROUGH WEDNESDAY WHERE HEAVIER RAINS HAVE RECENTLY FALLEN. FOR LATER PERIODS...A HIGHLY AMPLIFIED BLOCKING PATTERN IS STILL DEPICTED BY BOTH THE 00Z GFS AND ECMWF FOR THIS WEEKEND INTO EARLY NEXT WEEK. THE LATEST RUNS BACK UP THE 12Z RUNS FROM YESTERDAY IN CLOSING OFF A 500MB LOW OVER THE CENTRAL/SOUTHERN ROCKIES INTO EARLY NEXT WEEK KEEPING ORGANIZED CONVECTION CONFINED TO THE FRONT RANGE/HIGH PLAINS AREA. FLY IN THE OINTMENT FOR THIS TIME PERIOD FOR US MAY BE ANY WEAK UPPER SHEAR AXIS THAT REMAINS TRAPPED UNDERNEATH THE MEAN UPPER RIDGE. CANT RULE OUT SOME DIURNAL PULSE TYPE CONVECTION IN LATER PERIODS...WITH THE GFS DEPICTING THIS OVER OUR EASTERN CWFA. DAYSHIFT MAY NEED TO LOOK AT THIS LATER. ANOMALOUSLY HIGH 500MB HEIGHTS EARLY NEXT WEEK SHOULD LEAD TO A WARM AND CONTINUED SUMMER LIKE PATTERN WITH WEAK FLOW ALOFT UNTIL THE WESTERN TROUGH KICKS NORTHEAST AT SOME POINT. DSA && .AVIATION... FOR THE 0600 UTC KSGF/KJLN TAFS...A SLOWLY APPROACHING UPPER LEVEL LOW WILL BRING AN INCREASE IN CLOUDS AND DEVELOPING SHOWERS AND THUNDERSTORMS THROUGH TUESDAY EVENING. A FEW SHOWERS MAY CLIP THE KJLN AIRSPACE LATE TONIGHT...BUT VFR CONDITIONS ARE EXPECTED TO PREVAIL INTO TUESDAY MORNING. MORE WIDESPREAD SHOWERS AND STORMS ARE EXPECTED TUESDAY AFTERNOON AND EVENING WITH MVFR CEILINGS PREVAILING ALONG WITH SCATTERED MVFR VISIBILITIES. WINDS WILL REMAIN LIGHT THROUGH TUESDAY EVENING. SCHAUMANN && .SGF WATCHES/WARNINGS/ADVISORIES... MO....FLOOD WATCH FROM 21Z TODAY THROUGH 00Z THURSDAY FOR COUNTIES ALONG AND WEST OF SCHELL CITY TO CASSVILLE LINE. KS...FLOOD WATCH FROM 21Z TODAY THROUGH 00Z THURSDAY FOR BOURBON...CRAWFORD AND CHEROKEE COUNTIES. WFO SGF
Hazardous weather outlook, Feb 28, 9:59 PM CST, 6 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 959 PM CST WED FEB 28 2007 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-020400- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 959 PM CST WED FEB 28 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED: SCATTERED STRONG TO SEVERE STORMS CAPABLE OF PRODUCING: HAIL UP TO THE SIZE OF GOLF BALLS. DAMAGING WINDS IN EXCESS OF 60 MPH. AND ISOLATED TORNADOES. AREAS AFFECTED AND TIMING: SEVERE THUNDERSTORMS WILL BE POSSIBLE WEST OF A LINE FROM JOPLIN TO OSCEOLA THROUGH THE OVERNIGHT HOURS. THE STORMS WILL SPREAD EAST TO HIGHWAY 65...OR FROM THE LAKE OF THE OZARKS TO BRANSON LINE FROM AROUND 3 AM THROUGH THE PREDAWN HOURS...AND FROM ROLLA TO WEST PLAINS DURING THE PREDAWN HOURS. DISCUSSION: A STRONG UPPER LEVEL JET STREAM WILL STREAK ACROSS THE SOUTHERN PLAINS AND LOWER MISSISSIPPI VALLEY REGION TONIGHT AS A POTENT STORM SYSTEM PUSHES INTO THE PLAINS. A CAPPING INVERSION IN PLACE ACROSS THE REGION WILL GRADUALLY WEAKEN TONIGHT WHILE MOISTURE LEVELS INCREASE. INSTABILITY AND WIND SHEAR WILL INCREASE TONIGHT AND WILL AID SEVERE STORM DEVELOPMENT. THE PRIMARY THREATS WILL BE LARGE HAIL AND DAMAGING STRAIGHT LINE WINDS. ISOLATED TORNADOES WILL ALSO BE POSSIBLE...ESPECIALLY IF THE CAPPING INVERSION CAN BE ERODED AND STORMS BECOME SURFACE BASED. THUNDERSTORMS WILL INITIALLY AFFECT AREAS NORTHWEST OF A JOPLIN TO OSCEOLA LINE THIS EVENING. THE STORMS WILL EXPAND IN COVERAGE AND SPREAD EAST OVERNIGHT INTO THE MISSOURI OZARKS. DUE TO THE TIME OF NIGHT AND THAT THE STORMS WILL BE MOVING VERY QUICKLY...THE THREAT OF TORNADOES IS OF PARTICULAR CONCERN. RESIDENTS SHOULD CLOSELY MONITOR NOAA WEATHER RADIO OR HAVE OTHER MEANS OF MONITORING THESE POTENTIALLY DANGEROUS WEATHER CONDITIONS OVERNIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. STRONG TO SEVERE STORMS WILL BE ONGOING THURSDAY MORNING ACROSS THE EASTERN MISSOURI OZARKS BUT SHOULD PUSH EAST OF THE AREA BY MIDDAY. LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES WILL AGAIN BE POSSIBLE DURING THE MORNING HOURS THURSDAY OVER THE EASTERN MISSOURI OZARKS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED OVERNIGHT ACROSS SOUTHEAST KANSAS AND THE MISSOURI OZARKS. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) FOSTER
In the hours before
Local storm report, Mar 1, 3:44 AM CST, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
344 AM CST THU MAR 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 AM HAIL GRAVOIS MILLS 38.31N 92.83W
03/01/2007 E0.75 INCH MORGAN MO EMERGENCY MNGR
&&
WISESpecial weather statement, Mar 1, 3:49 AM CST, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 349 AM CST THU MAR 1 2007 MOZ101-011015- MCDONALD- 349 AM CST THU MAR 1 2007 ...SIGNIFICANT WEATHER ALERT FOR MCDONALD COUNTY UNTIL 415 AM CST... AT 349 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHEAST OF GOODMAN TO PINEVILLE...OR ALONG A LINE EXTENDING FROM 7 MILES SOUTHEAST OF NEOSHO TO PINEVILLE...AND MOVING NORTHEAST AT 55 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS. GAGAN
Special weather statement, Mar 1, 4:00 AM CST, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 400 AM CST THU MAR 1 2007 MOC065-067-091-125-131-149-153-161-169-203-215-229-011800- /O.NEW.KSGF.TO.A.0042.070301T1000Z-070301T1800Z/ THE NATIONAL WEATHER SERVICE HAS ISSUED TORNADO WATCH 42 IN EFFECT UNTIL NOON CST TODAY FOR THE FOLLOWING AREAS IN MISSOURI THIS WATCH INCLUDES 12 COUNTIES IN CENTRAL MISSOURI MARIES MILLER PHELPS PULASKI IN SOUTH CENTRAL MISSOURI DENT HOWELL OREGON SHANNON TEXAS IN SOUTHWEST MISSOURI DOUGLAS OZARK WRIGHT THIS INCLUDES THE CITIES OF...ALTON...AVA...CABOOL...ELDON... EMINENCE...FORT LEONARD WOOD...GAINESVILLE...HOUSTON... LAKE OZARK...MANSFIELD...MOUNTAIN GROVE...ROLLA...SALEM... THAYER...THEODOSIA...VIENNA...WAYNESVILLE...WEST PLAINS... WILLOW SPRINGS AND WINONA. KSC011-021-037-MOC009-011-015-029-039-043-057-059-077-085-097-105- 109-119-141-145-167-185-209-213-217-225-011800- /O.CON.KSGF.TO.A.0041.000000T0000Z-070301T1400Z/ TORNADO WATCH 41 REMAINS VALID UNTIL 8 AM CST THIS MORNING FOR THE FOLLOWING AREAS IN KANSAS THIS WATCH INCLUDES 3 COUNTIES IN SOUTHEAST KANSAS BOURBON CHEROKEE CRAWFORD IN MISSOURI THIS WATCH INCLUDES 22 COUNTIES IN CENTRAL MISSOURI BENTON CAMDEN HICKORY MORGAN ST. CLAIR IN SOUTHWEST MISSOURI BARRY BARTON CEDAR CHRISTIAN DADE DALLAS GREENE JASPER LACLEDE LAWRENCE MCDONALD NEWTON POLK STONE TANEY VERNON WEBSTER THIS INCLUDES THE CITIES OF...ANDERSON...APPLETON CITY...AURORA... BAXTER SPRINGS...BOLIVAR...BRANSON...BUFFALO...CAMDENTON... CARTHAGE...CASSVILLE...COLE CAMP...COLUMBUS...EL DORADO SPRINGS... FORSYTH...FORT SCOTT...GALENA...GREENFIELD...HERMITAGE...JOPLIN... KIMBERLING CITY...LAMAR...LEBANON...MARSHFIELD...MONETT... MOUNT VERNON...NEOSHO...NEVADA...NIXA...OSAGE BEACH...OSCEOLA... OZARK...PINEVILLE...PITTSBURG...REPUBLIC...ROGERSVILLE... SPRINGFIELD...STOCKTON...VERSAILLES AND WARSAW. WISE
Local storm report, Mar 1, 4:05 AM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
405 AM CST THU MAR 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 AM HAIL MILFORD 37.58N 94.16W
03/01/2007 E1.75 INCH BARTON MO EMERGENCY MNGR
&&
WISELocal storm report, Mar 1, 4:06 AM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
406 AM CST THU MAR 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 AM HAIL ANDERSON 36.65N 94.44W
03/01/2007 E0.75 INCH MCDONALD MO EMERGENCY MNGR
&&
WISELocal storm report, Mar 1, 4:13 AM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
413 AM CST THU MAR 01 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0413 AM HAIL CAPLINGER MILLS 37.79N 93.80W
03/01/2007 E1.00 INCH CEDAR MO LAW ENFORCEMENT
&&
WISEThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 1, 2:42 AM CST | Severe Thunderstorm Warning | SGF | Barton, Jasper | 63 min |
| Mar 1, 3:04 AM CST | Tornado Warning | SGF | Barton | 30 min |
| Mar 1, 3:11 AM CST | Severe Thunderstorm Warning | SGF | Benton, Hickory | 25 min |
| Mar 1, 3:17 AM CST | Tornado Warning | SGF | Cedar, Vernon | 43 min |
| Mar 1, 3:39 AM CST | Severe Thunderstorm Warning | SGF | Barton | 36 min |
| Mar 1, 3:43 AM CST | Severe Thunderstorm Warning | SGF | Lawrence | 62 min |
| Mar 1, 3:46 AM CST | Tornado Warning | SGF | St. Clair | 59 min |
| Mar 1, 3:49 AM CST | Tornado Warning | SGF | Barton, Cedar, Dade | 56 min |
| Mar 1, 3:53 AM CST | Tornado Warning | SGF | Dade, Lawrence | 20 min |
| Mar 1, 4:01 AM CST | Severe Thunderstorm Warning | SGF | Greene, Polk | 59 min |
| Mar 1, 4:05 AM CST | Tornado Warning | SGF | Benton, Hickory | 55 min |
| Mar 1, 4:20 AM CST | Tornado Warning | SGF | Christian, Greene | 40 min |
| Mar 1, 4:22 AM CST | Tornado Warning | SGF | Polk | 32 min |
| Mar 1, 4:28 AM CST | Tornado Warning | SGF | Stone, Taney | 62 min |
| Mar 1, 4:35 AM CST | Tornado Warning | SGF | Dallas | 39 min |
| Mar 1, 4:41 AM CST | Tornado Warning | SGF | Webster | 64 min |
| Mar 1, 4:51 AM CST | Tornado Warning | SGF | Laclede | 54 min |
| Mar 1, 4:57 AM CST | Severe Thunderstorm Warning | SGF | Stone | 33 min |
| Mar 1, 5:07 AM CST | Severe Thunderstorm Warning | SGF | Christian | 38 min |
| Mar 1, 5:15 AM CST | Tornado Warning | SGF | Christian | 15 min |
| Mar 1, 5:32 AM CST | Tornado Warning | SGF | Webster | 43 min |
| Mar 1, 5:42 AM CST | Tornado Warning | SGF | Laclede, Pulaski | 48 min |
| Mar 1, 5:47 AM CST | Tornado Warning | SGF | Ozark | 43 min |
| Mar 1, 6:14 AM CST | Tornado Warning | SGF | Maries, Phelps | 46 min |
| Mar 1, 6:16 AM CST | Severe Thunderstorm Warning | SGF | Wright | 44 min |
| Mar 1, 6:20 AM CST | Tornado Warning | SGF | Howell | 55 min |
| Mar 1, 6:27 AM CST | Tornado Warning | SGF | Wright | 18 min |
| Mar 1, 6:47 AM CST | Tornado Warning | SGF | Oregon | 58 min |
| Mar 1, 6:51 AM CST | Tornado Warning | SGF | Howell, Oregon | 54 min |
| Mar 1, 7:00 AM CST | Tornado Warning | SGF | Phelps | 18 min |
| Mar 1, 7:00 AM CST | Tornado Warning | SGF | Shannon | 51 min |
| Mar 1, 7:38 AM CST | Tornado Warning | SGF | Oregon | 52 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.